# SDR 95ZZZX1317

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800HS
- Make and model: Cessna 525
- Aircraft serial: 5250051
- Engine: Wilint FJ44
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 55337
- Condition: Seal Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOSS OF OIL PRESSURE, 135 OPERATOR - IMJA.  OIL SEAL INSTALLED DURING COURSE OF SB71-05 9-18-94.  TIME IN SERVICE, 22.0 HOURS, 12 CYCLES.
